Multiple solutions for a modified quasilinear Schrödinger elliptic equation with a nonsquare diffusion term
Articles
Xinguang Zhang
Yantai University
https://orcid.org/0000-0001-9250-6823
Lishan Liu
Qufu Normal University
Yonghong Wu
Curtin University of Technology
Benchawan Wiwatanapataphee
Published 2021-07-01
https://doi.org/10.15388/namc.2021.26.22520
PDF

Keywords

quasilinear Schrödinger equation
dual approach
multiple solutions
nonsquare diffusion term

How to Cite

Zhang X., Liu L., Wu Y. and Wiwatanapataphee B. (2021) “Multiple solutions for a modified quasilinear Schrödinger elliptic equation with a nonsquare diffusion term”, Nonlinear Analysis: Modelling and Control, 26(4), pp. 702-717. doi: 10.15388/namc.2021.26.22520.

Abstract

In this paper, we establish the results of multiple solutions for a class of modified nonlinear Schrödinger equation involving the p-Laplacian. The main tools used for analysis are the critical points theorems by Ricceri and the dual approach.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy